# SDR AALA20101015TUL07

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418 FRAME CRACK FORWARD SIDE AT LONGERON 2 LONG.  INSTALLED DOUBLER REPAIR AND RADIUS BLOCK ON FORWARD SIDE OF STATION 1418 FRAME AT LONGERON 2 LEFT PER EA NUMBER MD80-53-011672 AND SRM 53-03-00.
